Cargando información...
FuenteSão Paulo Journal of Mathematical Sciences | Cuartil año de publicaciónNo disponible | Volumen11 |
Issue2 | Páginas370 - 384 | pISSNNo disponible |
ISSN2316-9028 | Perfil OpenAlexhttps://openalex.org/S2764404582 | |
| Scienti ID | 0000628662-43 | Minciencias ID | ART-0000628662-43 | Pdf URL | https://arxiv.org/pdf/1707.09896 |
|---|---|---|---|---|---|
| Doi URL | https://doi.org/10.1007/s40863-017-0068-6 | Openalex URL | https://openalex.org/W2955266855 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AKRSJN32fjXoJ%3Ascholar.google.com&btnG= |
| Open_access URL | https://doi.org/10.1007/s40863-017-0068-6 | Scholar citations URL | https://scholar.google.com/scholar?cites=8830889804494869545&as_sdt=2005&sciodt=0,5&hl=en | ||